# SDR CA190418002

- Difficulty date: April 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 19,954 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR26221T
- Condition: Deflated
- Location: Nr 3
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) NO. 3 M/W TYRE DEFLATED AFTER LDG. #3 AND #4 MAIN WHEELS REPLACED. #3 POSITION WHEEL SPEED TRANSDUCER REPLACED AS A PRECAUTIONARY MEASURE. AIRCRAFT RETURNED TO SERVICE. (TC# 20190418002)
